ABCDEFGH
1

Devcon Women Leaders Hub DAILY SCHEDULE
2
Week of:
October 11Set the starting date in cell C2. Rows 3 and 4 will automatically update with the correct dates and days of the week.
3
10/1110/1210/1310/14
4
TUESDAYWEDNESDAYTHURSDAYFRIDAY
5
Community TrackDeveloper TrackProduct and Design TrackDAO TrackModerators and Speakers
6
LegendOffice Hours: OrangeFireside Chat: YellowPanel: GreenWorkshop: Purple
7
Hub Organized By:Isabella, NataliaSteph, Melissa, KeriSofiaDaphne, Doris
8
9:00 AM [9.30 opening ceremony of Devcon]
9
9:30 AM [09:30 - 10:00] Fun & Wellness (OR sponsor) [POTENTIALLY THE PHOTO BOOTH cc Lau]Fireside Chat: Enabling Young Leaders in Web3 - How GenZ is Making an ImpactModerator: Daphne Charles, Speaker: Rebecca Lissa - Dream DAO
10
10:00 AM [10:15 - 10:45] Careers in Web3 - Cree de Beauvoir (EthGlobal), Jess Fogel (WakeUp Labs), Masha Healy (Celo Foundation), Isabella de Brito (moderator) (lang: EN) Quick IntroCrypto Mujeres DAO - Clases de Web3 en Español con Annalisa CaballeroEl problema, la propuesta de valor y el usuario - Sofía Vera Fireside Chat: Democracy Decentralized: How to Govern a DAO (30 mintues)Moderator: Doris, Speaker: Tesa - Fight Club (@tesa_fc)
11
10:30 AM [10:15 - 10:45] Careers in Web3 - Cree de Beauvoir (EthGlobal), Jess Fogel (WakeUp Labs), Masha Healy (Celo Foundation), Isabella de Brito (moderator) (lang: EN)Story Time w/ Violet Verse: Careers & Projects in Web3 Design Research - Metaversos - Paula Lopez Networking and Office Hours Q&A (30 minutes)
12
11:00 AM [11:00 - 11:30] UX: how design impacts our lives - Renata Enriquez (Blu3 DAO) (lang: EN)Speed Recruiting : Meet Your Future Co Workers (Career Relationship Building) Fireside Chat: DAOs - Past, Present and FutureModerator: Daphne (@daphachar), Zayi (@ZayiRey)
13
11:30 AM Fun: Crypto Consortium Trivia (1h)Fun: Crypto Consortium Trivia (1 hr)Fun: Crypto Consortium Trivia (1 hr)Fun: Crypto Consortium Trivia (1hr)Moderator: Jessica Levasque - Crypto Consortium
14
12:00 PM
15
12:30 PM Office hoursExplain - a - Thon Cómo ser un Project Manager en la Web3 - Laura Namu Networking and Office Hours Q&A (30 minutes)
16
1:00 PM [13:00 - 13:30] Regulaciones y Tributos (title tbc) - Natalia Miranda (Blu3 DAO Latam) and Fernanda Segura (Cripto Tributos) (lang: ES)WORKSHOP: Debugging Python Smart Contracts with Ape FrameworkPanel: Building for Public Good: Using Ethereum for Social Impact (45 minutes)
17
1:30 PM [13:45 - 14:15] Keeping the community interested: incentives, ideology and vision - Agne Linge (DeGate DAO) (lang: EN)WORKSHOP: Layer 2s featuring Starknet & Arbitrum with Jules Smith from ApeWorX (@adobepup)Design thinking aplicado en Web 3 - Sandra ArriagaModerator: Doris, Speakers: Katy (@kakatyko), LC (@learnedchaos), Sandra (@DecentralDisco), Mashiat (@maashbatata)
18
2:00 PM [13:45 - 14:15] Keeping the community interested: incentives, ideology and vision - Agne Linge (DeGate DAO) (lang: EN)WORKSHOP: ETHEREUM ROADMAP Panel: Black Women Lead (45 minutes)Moderator: Daphne, Speakers: Saba, Trian, Shantelle
19
2:30 PM [14:30 - 15:15] How to build a Minimum Viable Community - Isabella de Brito (Talent Protocol) (lang: EN)Fireside Chat: Courtney from Surge/DeveloperDAO Topic: Mulit-chain development Arte Randomizable - Cassandra Ortega
20
3:00 PM [14:30 - 15:15] How to build a Minimum Viable Community - Isabella de Brito (Talent Protocol) (lang: EN)Mini workshops w/ Steph from Polygon - Deploying a smart contract, mint an NFT, set up Polygon IDWorkshop: Tooling to Simplify DAO Operations (45 minutes)Workshop Lead: Monica (@LaMoniRojas)
21
3:30 PM [15:30 - 16:00] Community building across the globe: same same, but different - Mashal Waqar (VenturePunk) and Genesis Hernandez (Buenbit Perú) (lang: EN)SPONSOR PANEL: TBD (Cartesi), Christine (Galaxy), Valeria (Pocket), Mónica Talan (CryptoConnexion)PANEL - Web3 Product & Design Building (Mariana Pedroza, Scarlett Arana, Gabriela Bazán, Christine Kim)
22
4:00 PM 16:10 - 16:40] Gobernanza de DAOs y Blu3 DAO Latam fireside chat - Natalia Miranda (moderator) Leticia Lopez (Blu3 DAO Latam) (lang ES)Networking and Office Hours Q&A (30 minutes)
23
4:30 PM [16:40] Fun & Wellness (OR sponsor) [POTENTIALLY THE PHOTO BOOTH cc Lau]Fireside Chat: Theft Reversibility and the ERC-20R/721R: Research and Discussion - Kaili WangHUMAN KIND - Mariana PedrozaFireside Chat: Onboarding the next million humansModerator: Daphne, Speaker: ChristyAna
24
5:00 PM Fun & Wellness (OR sponsor) [POTENTIALLY THE PHOTO BOOTH cc Lau]Networking and Office Hours Q&A (30 minutes)
25
26
NOTES
27
28
29
30
31
32
33